# SDR CALA2017111704093

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 77,527 hours, 29,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082246
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX DOOR CUTOUT DOOR STOP FITTING HOLES FRAME 68. BOTTOM DOOR STOP, LOWER INBD FASTENER HOLE HAS CRACK INDICATION.  REPAIRED THE DOOR FRAME IAW SRM 53- 41-12-300-011, AND SRI 53-41-12-205-009.
